Location: Home »Publications » Papers in 2002

Papers in 2002

Combinatorics
  1. William Y. C. Chen, Qing-Hu Hou and Alain Lascoux  
    An involution for the Gauss identity  
    J. Combin. Theory Ser. A, 102 (2003) No. 2, 309--320.  
       
  2. William Y. C. Chen, Amy M. Fu, Baoyin Zhang  
    The homogeneous q-difference operator  
    Adv. in Appl. Math., 31 (2003) No. 4, 659--668.  
       
  3. William Y. C. Chen, Amy M. Fu  
    Cauchy augmentation for basic hypergeometric series  
    Bulletin of London Mathematical Society, 36 (2004) No. 2, 169--175.  
       
  4. Victor J. W. Guo  
    A blossoming algorithm for tree volumes of composite digraphs  
    Adv. in Appl. Math., 31n(2003) No. 2, 321--333.  
       
  5. Victor J. W. Guo  
    A simple proof of Dixon's identity  
    Discrete Math., 268 (2003) No. 1-3, 309--310.  
       
  6. William Y. C. Chen, Bingqing Li, J. D. Louck  
    The flagged double Schur function  
    J. Algebraic Combin., 15 (2002) No. 1, 7--26.  
       
  7. Qing-Hu Hou, Yan-Ping Mu  
    Recurrent sequences and Schur functions  
    Adv. in Appl. Math., 31 (2003) No. 1, 150--162.  
       
  8. Amy M. Fu, Alain Lascoux  
    q-Identities from Lagrange and Newton interpolation  
    Adv. in Appl. Math., 31 (2003) No. 3, 527--531.  
       
  9. Chao Wang  
    Note on a variant of the ErdÖs-Ginzburg-Ziv problem  
    Acta Arithmerica, 108 (2003) No. 1, 53--59.  
       
  10. BaoYin Zhang  
    A new elementary algorithm for proving q-hypergeometric identities  
    J. Symbolic Comput., 35 (2003) No. 3, 293--303.  
       
Graph Theory
  1. Xueliang Li, Victor Neumann-Lara, Eduardo Riversa-Campo  
    On a tree graph defined by a set of cycles  
    Discrete Math., 271 (2003) No. 1-3, 303--310.  
       
  2. Hajo Broersma, Xueliang Li  
    Isomorphisms and traversability of directed path graphs  
    Discuss. Math. Graph Theory, 22 (2002), 215-228  
       
  3. Xueliang Li, Victor Neumann-Lara, Eduardo Riversa-Campo  
    Two approaches for the  generalization of leaf edge exchange graphs on spanning trees to connected spanning k-edge subgraphs of a graph  
    Ars Combin., Vol. 75 (2005).  
       
  4. Xueliang Li, Haixing Zhao, Lusheng Wang  
    A complete solution to a conjecture on the ß-polynomials of graphs  
    J. Math. Chem., 33 (2003) No. 3-4, 189--193.  
       
  5. Shenggui Zhang, Hao Sun, Xueliang Li  
    w-density and w-balanced property of weighted graphs  
    Appl. Math. J. Chinese Univ. Ser. B, 17 (2002) No. 3, 355--364.  
       
Infomation Science
  1. Chen Cai-yun, Li Zhi-guo  
    Rearranging of characters on cell phone based on genetic algorithm  
    Computer Engineering and Application, (2003), No.27, 77--79.  
       
  2. Chen Cai-yun, Li Zhi-guo  
    A new method for information Filter based on SVD and rough sets  
    Computer Engineering and Application, (2003), No.34, 99--101.